# SDR VNAA202307261111

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 18,734 hours, 16,691 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVHT WARNIMG MESSAGE IN FLIGHT. REMOVED AND REPLACED LOB BRAKE TEMPERATURE SENSOR IAW CRJ900 AMM 32-46-01-000/400-801. SELF TEST OF THE THERMOCOUPLE SENSOR GOOD PER AMM 32-46-01-740-801. THIS CLEARS MEL.
